# SDR SWAA2017042013247

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 66,434 hours, 52,334 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 8901274
- Part serial: WY641766
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, NR 2 ENGINE NUMEROUS COMPRESSOR STALLS ON DESCENT ALL INDICATIONS NORMAL AFTER THRUST REDUCED TO IDOL.  R&R COMPRESSOR INLET TEMPERATURE SENSOR PER AMM.
